Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Infinite general linear groups


Author: Richard V. Kadison
Journal: Trans. Amer. Math. Soc. 76 (1954), 66-91
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1954-0060745-9
MathSciNet review: 0060745
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Étude sur les variétés et les opérateurs de Julia, avec quelques applications Thèses, Paris, 1949. MR 0032937 (11:369f)
  • [2] B. Fuglede and R. Kadison, On determinants and a property of the trace in finite factors, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 425-431. MR 0043391 (13:255b)
  • [3] -, Determinant theory in finite factors, Ann. of Math. vol. 55 (1952) pp. 520-530. MR 0052696 (14:660a)
  • [4] R. Kadison, Infinite unitary groups, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 386-399. MR 0048455 (14:16g)
  • [5] F. Murray and J. von Neumann, Rings of operators, Ann. of Math. vol. 37 (1936) pp. 116-229. MR 1503275

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0060745-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society